# SDR AALA202407295168

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 90,713 hours, 11,777 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA CREW REST COMPARTMENT DOOR WILL NOT OPEN IN FLIGHT , THIRD WRITE UP. REAR DOOR LOCKING MECHANISM FOUND A BIT STIFF, LUBRICATED AND HINGE ATTACHMENTS INSPECTED AS PER MOC INSTRUCTIONS AMM 25-29-25.
